Format

Send to

Choose Destination
Arch Ophthalmol. 1987 Dec;105(12):1660-3.

Drug-induced pemphigoid. A spectrum of diseases.

Author information

1
Department of Ophthalmology, Eye Institute of New Jersey, Newark.

Abstract

Drug-induced ocular pemphigoid has been reported to occur after long-term use of topical glaucoma medications. We have reviewed the literature on drug-induced ocular pemphigoid and have added our experience with five patients with glaucoma who developed ocular cicatricial (benign mucosal) pemphigoid after treatment with various topical glaucoma medications. We also describe a case of timolol-induced ocular pemphigoid. The presentation and progression of drug-induced ocular cicatricial pemphigoid can be variable. We propose that drug-induced ocular pemphigoid represents a spectrum of diseases ranging from a self-limiting, toxic form to a progressive, immunologic form.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center